# SDR SWIA200819481

- Difficulty date: February 28, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 33,140 hours, 47,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FRAME IN CARGO AREA IS CORRODED, FOUND AT C-CHECK.  REPLACED FLOOR FRAME IN CARGO AREA IAW EMB 120 51-10-02 PG 3 SECT 3A.
